# SDR IPXA2015090293048

- Difficulty date: August 29, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 15,530 hours, 9,955 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE250000
- Part serial: 78
- Condition: Leaking
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR EMERGENCY DOOR OPEN CYL PRESSURE LOW.  LEAKING AT SHREDER VALVE. R & R DAMPER EMERGENCY CYLINDER IAW MM 52-10-14-04.  OPS CHECK GOOD, IAW 52-11-01-05B-280.
